# SDR CALA2022080301942

- Difficulty date: August 3, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27564
- Aircraft time: 90,609 hours, 21,967 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Screw
- Part number: NA
- Condition: Missing
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 SCREW MISSING FROM OUTBOARD SIDE OF #1 PYLON APPROX 2 FT FROM LEADING EDGE REPLACED MISSING SCREW
